Alert archive / Wisconsin / Wind Advisories in 2007

Wind Advisory 6, NWS Milwaukee, WI

November 4, 200720 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Nov 4, 2007, 3:01 PM CST for 20 counties in Wisconsin. It took effect at Nov 5, 2007, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2007, 3:01 PM CST (21:01 UTC)
In effect from
Nov 5, 2007, 10:00 AM CST
Expired
Nov 5, 2007, 6:00 PM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMKX 042101
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CST SUN NOV 4 2007

...STRONG NORTHWEST WINDS EXPECTED MONDAY...

.AN INTENSE LOW PRESSURE SYSTEM WILL MOVE EAST FROM LAKE SUPERIOR
ON MONDAY. THE LOW WILL WHIP A COLD FRONT THROUGH SOUTHERN
WISCONSIN MONDAY MORNING. SUSTAINED WIND SPEEDS WILL BE IN THE 25
TO 35 MPH RANGE WHILE GUSTS MAY APPROACH 45 MPH. 

WIZ046-047-051-052-056>060-062>072-050515-
/O.NEW.KMKX.WI.Y.0006.071105T1200Z-071106T0000Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
301 PM CST SUN NOV 4 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. 

A COLD FRONT IS EXPECTED TO SWEEP THROUGH SOUTHERN WISCONSIN
BETWEEN 6 AND 9 AM MONDAY MORNING. IN THE WAKE OF THE FRONT...STRONG
SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WILL KICK IN BEHIND THE
FRONT. GUSTS OF 45 MPH ARE NOT OUT OF THE QUESTION.

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT.

$$
COLLAR/KAVINSKY
5 follow-up statements
000 
WWUS73 KMKX 050307
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CST SUN NOV 4 2007

...STRONG NORTHWEST WINDS EXPECTED MONDAY...

.AN INTENSE LOW PRESSURE SYSTEM WILL MOVE EAST FROM LAKE SUPERIOR
ON MONDAY. THE LOW WILL WHIP A COLD FRONT THROUGH SOUTHERN
WISCONSIN MONDAY MORNING. SUSTAINED WIND SPEEDS WILL BE IN THE
25 TO 35 MPH RANGE WITH GUSTS OF 40 TO 50 MPH.

WIZ046-047-051-052-056>060-062>072-051200-
/O.CON.KMKX.WI.Y.0006.071105T1200Z-071106T0000Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
907 PM CST SUN NOV 4 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. 

A COLD FRONT IS EXPECTED TO SWEEP THROUGH SOUTHERN WISCONSIN
BETWEEN 6 AND 9 AM MONDAY MORNING. IN THE WAKE OF THE FRONT...
STRONG SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED. 
GUSTS WILL REACH 40 TO 50 MPH.

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE BROKEN
OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$

CRAVEN
000 
WWUS73 KMKX 050932
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CST MON NOV 5 2007

...STRONG WEST WINDS EXPECTED LATE THIS MORNING INTO THE AFTERNOON...

.AN INTENSE LOW PRESSURE SYSTEM WILL MOVE FROM CENTRAL WISCONSIN
TO ONTARIO TODAY. THE LOW WILL WHIP A STRONG COLD FRONT THROUGH
SOUTHERN WISCONSIN THIS MORNING. SUSTAINED WIND SPEEDS WILL INCREASE
TO 20 TO 30 MPH LATE THIS MORNING INTO THE AFTERNOON WITH GUSTS
AROUND 45 MPH. 

WIZ046-047-056-057-062-063-067-068-051745-
/O.EXT.KMKX.WI.Y.0006.071105T1600Z-071106T0000Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
332 AM CST MON NOV 5 2007

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH. 

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE
BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$

WIZ051-052-058>060-064>066-069>072-051745-
/O.EXT.KMKX.WI.Y.0006.071105T1800Z-071106T0000Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
332 AM CST MON NOV 5 2007

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH.

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE
BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$
000 
WWUS73 KMKX 051808
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1208 PM CST MON NOV 5 2007

...STRONG NORTHWEST WINDS THIS AFTERNOON...

.AN INTENSE LOW PRESSURE SYSTEM WILL CONTINUE MOVING NORTHEAST
AWAY FROM THE BADGERLAND THIS AFTERNOON. SUSTAINED WIND SPEEDS
WILL BE IN THE 20 TO 30 MPH RANGE WITH SOME GUSTS AT OR SLIGHTLY
ABOVE 45 MPH...ESPECIALLY NEAR RAIN SHOWERS. 

WIZ046-047-056-057-062-063-067-068-060000-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
1208 PM CST MON NOV 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON. SOME
GUSTS MAY APPROACH OR SLIGHTLY EXCEED 45 MPH...ESPECIALLY IN THE
VICINITY OF SCATTERED RAIN SHOWERS. 

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE
BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$

WIZ051-052-058>060-064>066-069>072-060000-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
1208 PM CST MON NOV 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON. SOME
GUSTS MAY APPROACH OR SLIGHTLY EXCEED 45 MPH...ESPECIALLY IN THE
VICINITY OF SCATTERED RAIN SHOWERS. 

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE
BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$
000 
WWUS73 KMKX 052124
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
324 PM CST MON NOV 5 2007

...STRONG NORTHWEST WINDS TO PERSIST FOR THE REST OF THIS
AFTERNOON...

.AN INTENSE LOW PRESSURE SYSTEM WILL CONTINUE MOVING NORTHEAST
AWAY FROM THE BADGERLAND. SUSTAINED WIND SPEEDS WILL BE IN THE 20
TO 30 MPH RANGE WITH SOME GUSTS AT OR SLIGHTLY ABOVE 45
MPH...ESPECIALLY NEAR SCATTERED RAIN SHOWERS.

WIZ046-047-056-057-062-063-067-068-060000-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON...MONROE
324 PM CST MON NOV 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH SOME GUSTS TO
NEAR 45 MPH IN SCATTERED RAIN SHOWERS. . THE WINDS ARE EXPECTED TO
SLACKEN TO BELOW ADVISORY CRITERIA AFTER 6 PM.

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE
BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$

WIZ051-052-058>060-064>066-069>072-060000-
/O.CON.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/
FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-
MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM...
WEST BEND...PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
324 PM CST MON NOV 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

NORTHWEST WINDS WILL CONTINUE AT 20 TO 30 MPH WITH SOME GUSTS TO
NEAR 45 MPH IN SCATTERED RAIN SHOWERS. THE WINDS ARE EXPECTED TO
SLACKEN TO BELOW ADVISORY CRITERIA AFTER 6 PM.

HIGH PROFILE VEHICLES SUCH AS TRUCKS...TRAILERS AND MOTOR HOMES
SHOULD BE PREPARED TO ENCOUNTER BUFFETING WINDS AND KEEP A FIRM
GRIP ON THE WHEEL.

UNSECURED OBJECTS SUCH AS SMALL OUT BUILDINGS AND OUTDOOR
FURNITURE WILL LIKELY BE BLOWN ABOUT. TREE BRANCHES WILL BE
BROKEN OFF...AND A FEW ROTTEN TREES MAY GO DOWN ACROSS THE AREA.

$$
COLLAR/KAVINSKY
000 
WWUS73 KMKX 060015
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CST MON NOV 5 2007

...GUSTY WINDS ARE GRADUALLY SUBSIDING...

.WEST TO NORTHWEST WINDS ARE SLOWLY DIMINISHING AS A STRONG LOW
PRESSURE SYSTEM PULLS AWAY FROM THE NORTHERN GREAT LAKES. DESPITE
WINDS SUBSIDING BELOW ADVISORY CRITERIA...GUSTY WINDS WILL
CONTINUE THROUGH TUESDAY MORNING. NORTHWEST WINDS OF 15 TO 25
MPH...GUSTING AT TIMES TO 35 MPH CAN BE EXPECTED.

WIZ046-047-051-052-056>060-062>072-060115-
/O.EXP.KMKX.WI.Y.0006.000000T0000Z-071106T0000Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
615 PM CST MON NOV 5 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS WILL DIMINISH SLOWLY TONIGHT AND TUESDAY
MORNING. SUSTAINED WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS
TO 35 MPH CAN BE EXPECTED. WHILE THESE WINDS ARE BELOW WIND ADVISORY
CRITERIA...HIGH PROFILE VEHICLES ARE STILL ADVISED TO USE CAUTION
WHILE TRAVELING.

$$

BORGHOFF

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Nov 4, 3:52 AM CST, 11 hours 9 minutes earlier.

Area forecast discussion, Nov 4, 3:52 AM CST, 11 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 AM CST SUN NOV 4 2007

.SHORT TERM...WEAK PRES TROUGH NOW ENTERING WRN WI WHILE THE
ASSOCIATED VORTICITY MAXIMUM OVER ERN IA IS MOVING INTO IL. ONLY
SPRINKLES OCCURRING THIS AM OUT OF MID LEVEL CLOUD DECK AND
Q-VECTOR CONVERGENCE WILL CONTINUE TO MOVE TOWARD THE OHIO VALLEY.
PRESSURE TROUGH WILL WEAKEN AND MOVE EAST WITH WEAK SFC RIDGING SO
EXPECT SOME SUNSHINE TODAY ONCE MID LEVEL CLOUDS DECREASE. ANOTHER
MID LEVEL DECK CURRENTLY DEVELOPING OVER THE PLAINS WILL THEN ARRIVE
MID TO LATE AFTERNOON AS WARM ADVECTION BEGINS AGAIN AHEAD OF LOW
THAT IS CURRENTLY OVER ALBERTA.

THE ALBERTA LOW IS STILL PROGGED TO UNDERGO STRONG CYCLOGENESIS
TNT VIA A 120 KT JET AND ASSOCIATED SHORTWAVE TROUGH. GFS/ECMWF/UKMET
AGREE VERY WELL WITH THE POSITION AND DEEPENING OF THE LOW THROUGH
TUE SO WILL FOLLOW THESE MODELS FOR GUIDANCE. THE NAM APPEARS TO
DEVELOP TOO QUICKLY AND TOO DEEP WITH THE LOW. AS THE LOW DEEPENS
TNT TO 996 MB BY 12Z OVER SRN LS...STRONG WARM ADVECTION ON A
40-50 KT LLJ WILL SHIFT EWD ACROSS WI. IMPRESSIVE ISENTROPIC
ADIABATIC OMEGA AND STRONG 850 MB Q-VECTOR CONVERGENCE IS PROGGED OVER
CNTRL WI. RH FIELDS ARE MORE FAVORABLE FOR PCPN OVER THE CENTRAL
PORTIONS AS WELL AND LIKED GFS MOS GUIDANCE POPS OF 50 PERCENT AT
KFLD AND KSBM. DECREASED THE POP GRADIENT TO SLIGHT CHANCE IN THE
FAR SRN AND WRN CWA WHERE DRIER LOW LEVEL AIR AND WEAKER LIFT IS
PRESENT.

THE STRONG LOW WILL DEEPEN TO AROUND 993 MB JUST EAST OF LS AND
NORTH OF LH BY 00Z TUE. A STRONG COLD FRONT WILL ARRIVE MON AM
WITH 1000-500 MB THICKNESSES DROPPING FROM 540 DM TO 522 DM BY
AFTERNOON. THE STRONG PRESSURE GRADIENT AND GFS 925 MB WINDS OF
30-40 KTS CURRENTLY APPEARS TO FALL JUST SHORT OF WIND ADVISORY
CRITERIA. COLD ADVECTION WILL MAKE FOR STEEP LOW LEVEL LAPSE RATES
AND MIXING BUT THE DEVELOPMENT OF SCT-BKN SC MAY LIMIT MIXING A
BIT. GFS 925 MB WINDS INCREASE TO 35-45 KTS LATE MON INTO MON NT
AS WELL AS THE OVERALL PRESSURE GRADIENT AS A SECONDARY TROUGH
SHIFTS SOUTH THROUGH THE AREA. HOWEVER...CLOUDS AND DARKNESS MAY
LIMIT MIXING ENOUGH TO PREVENT 45 MPH WIND GUSTS OR MORE. WIND
ADVISORY CRITERIA IS CURRENTLY MARGINAL SO WILL LET DAY-SHIFT TAKE
A LOOK AT ANOTHER MODEL RUN. ANY INCREASE IN THE PRESSURE GRADIENT
AND 925 MB WINDS SIMILAR TO THE NAM WOULD LIKELY REQUIRE A WIND
ADVISORY.

FOR PCPN CHANCES...PRECIPITABLE WATERS AROUND 0.3 INCHES AND WEAK LOW
LEVEL INSTABILITY WILL MOST LIKELY NOT RESULT IN MEASURABLE PCPN
MONDAY INTO TUE. WENT WITH FLURRIES AND SPRINKLES EXCEPT IN THE
EAST FOR MON NT WHEN THE SECONDARY TROUGH SWINGS SWD THROUGH THE
AREA...BUT JUST 20-30 POPS FCST. THE OCCLUDED SYSTEM WILL CONTINUE
NEWD INTO CANADA WITH HIGH PRESSURE RETURNING FOR TUE NT INTO WED
AM.

&&

.AVIATION...VFR CONDITIONS EXPECTED THROUGH 12Z MONDAY. A SURFACE
TROUGH OVER WESTERN WISCONSIN WILL EXIT EASTERN WISCONSIN BY 15Z.
WARM AIR ADVECTION CLOUD CEILINGS BETWEEN 5000 AND 10000 FEET AGL
WILL BE ASSOCIATED WITH THE TROUGH THROUGH AT LEAST 14Z BEFORE
BECOMING SCATTERED CLOUDS AROUND 8000 FEET AGL BY 15Z. VISIBILITIES
WILL REMAIN UNRESTRICTED WITH VERY LIGHT PRECIPITATION ASSOCIATED
WITH TROUGH. WEAK RIDGE OF HIGH PRESSURE WILL THEN PASS ACROSS
SOUTHERN WISCONSIN BETWEEN 18Z AND 00Z. ANOTHER WARM AIR ADVECTION
PATTERN WILL DEVELOP OVER REGION AFTER 00Z AHEAD OF DEEPENING LOW
PRESSURE OVER NORTHERN MINNESOTA. CLOUDS BETWEEN 8000 AND 10000 FEET
AGL ARE EXPECTED THROUGH 12Z. BUT LOWER VFR CEILINGS TO 4000 FEET
AGL AND LIGHT PRECIPITATION ARE POSSIBLE BETWEEN 06Z AND 12Z.
SURFACE WINDS WILL BE WEST TO SOUTHWEST 10 TO 15 KNOTS.

&&

.MARINE...A GALE WARNING WILL BE IN EFFECT FOR THE NEARSHORE WATERS
FROM 12Z MONDAY THROUGH 00Z WEDNESDAY. MODEL PROGS INDICATE STRONG
LOW PRESSURE TRACKING ACROSS NORTHERN GREAT LAKES DURING THIS TIME
PERIOD. COMBINATION OF IMPRESSIVE COLD AIR ADVECTION AND TIGHT
PRESSURE GRADIENT OVER LAKE MICHIGAN ASSOCIATED WITH PASSAGE OF
SYSTEM BEGINNING EARLY MONDAY. PROGGED 925 MILLIBAR WINDS STILL
AROUND 40 KNOTS WILL EASILY BE PULLED DOWN TO WATER SURFACE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM 6 AM MONDAY TO 6 PM CST TUESDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...GEHRING
AVIATION/MARINE...ZAJDEL
Hazardous weather outlook, Nov 4, 4:03 AM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CST SUN NOV 4 2007

WIZ046-047-051-052-056>060-062>072-051015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
403 AM CST SUN NOV 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY WEST TO NORTHWEST WINDS WILL BE NEAR WIND ADVISORY CRITERIA
MONDAY AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-051015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 AM CST SUN NOV 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A GALE WARNING WILL BE IN EFFECT MONDAY THROUGH TUESDAY FOR WEST
GALES TO 40 KNOTS.

TZ

WWW.WEATHER.GOV/MKX

Nearby

Wind Advisories in Wisconsin, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.